Nagoya Mathematical Journal

Polynomial rings and their projective modules

Dorin Popescu

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 113 (1989), 121-128.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118781189

Mathematical Reviews number (MathSciNet)
MR0986438

Zentralblatt MATH identifier
0663.13006

Subjects
Primary: 13C10: Projective and free modules and ideals [See also 19A13]
Secondary: 13H05: Regular local rings 14B12: Local deformation theory, Artin approximation, etc. [See also 13B40, 13D10] 14B25: Local structure of morphisms: étale, flat, etc. [See also 13B40]

Citation

Popescu, Dorin. Polynomial rings and their projective modules. Nagoya Math. J. 113 (1989), 121--128. https://projecteuclid.org/euclid.nmj/1118781189


Export citation

References

  • [1] M. Artin and J. Denef, Smoothing of a ring homomorphism along a section, in Arithmetic and Geometry II, Birkhauser, Boston, 1983, 5-32.
  • [2] H. Bass, Some problems in classical algebraic f-theory, in Algebraic j-theory II, Lecture Notes in Math., Vol. 342, Berlin, 1973, 1-70.
  • [3] S. M. Bhatwadekar and R. A. Rao, On a question of Quillen, Trans. Amer. Math. Soc.,279 (1983), 801-810.
  • [4] A. Grothendieck and J. Dieudonne,Elements de geometrie algebrique IV, Part 1, Publ. Math. IHES, Paris, 1964.
  • [5] H. Lindel, On the Bass–Quillen Conjecture concerning projective modules over polynomial rings, Invent. Math., 65 (1981), 319-323.
  • [6] H. Matsumura, Commutative algebra, Benjamin, New York, 1980.
  • [7] M. P. Murthy, A letter containing Swan's notes on Lindes results.
  • [8] D. Popescu, General Neron desingularization and approximation, Nagoya Math. J., 104 (1986), 85-115.
  • [9] D. Popescu, On a question of Quillen, to appear.
  • [10] D. Quillen, Projective modules over polynomial rings, Invent. Math., 36 (1976), 167-171.
  • [11] M. Raynaud, Anneaux locaux henseliens, Lecture Notes in Math., Vol. 169, Berlin, 1970.
  • [12] M. Roitman, On projective modules over polynomial rings, J. Algebra, 58 (1979), 51-63.
  • [13] A. A. Suslin, Projective modules over a polynomial ring are free, Soviet. Math. Dokl., 17 (1976), 1160-1164. Mathematics Department INCREST Bucharest 79622, Romania